Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from nasal and eye allergy, face feels warm, no fever and not taking any supplements. Suggest?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions

I am a healthy male, no BP issues, or skin concerns. However, I have been suffering from nasal/eye allergy for a few days. My face feels warm to the touch, it is not red, and I have no fever. I am not taking any meds or supplements. Can allergies cause this? If so, what can I do to lessen the discomfort?
Posted Thu, 22 Aug 2013 in Asthma and Allergy
Answered by Dr. Puneet Maheshwari 37 minutes later
Hi, Thanks for the query.

Well I have gone through your queries.

As per my clinical experience, you seem to have allergy issue. Now you will have to move in a sequence to overcome this problem.

First consult some laboratory and investigate yourself, including all general blood investigations.The eosinophilia will confirm the allergic problem.

Then consult an allergy clinic and investigate yourself to find the offending allergen. It may be pollen, dust or pollution, etc.

Then you will have to avoid it. Anti-allergic medicines also help.

A very important thing, please avoid any sort of alcohol or tobacco intake.

I hope this will help you, and I am here for future follow ups.

Above answer was peer-reviewed by
Follow-up: Suffering from nasal and eye allergy, face feels warm, no fever and not taking any supplements. Suggest? 22 minutes later
Hello Dr.

What type of medication will work best? I have Claritin and Flonase. Should I use something else? The warmth of the face is the biggest annoyance.

In the next day or two I will request lab work.

Answered by Dr. Puneet Maheshwari 37 minutes later
Hi again, it is almost confirmed that you are allergic to some offending allergen.

Medicines will include montileukast, levocetrizine etc. and other drugs will be prescribed after your allergy test accordingly.

Continue your medicines till then.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor